MathSciNet Relay Station
MathSciNet bibliographic data
MR1027102 (91d:16040) 16N60 (16D20 16D30 16D60 16P50)
Warfield, Robert B., Jr. Bond invariance of $G$-rings and localization. Proc. Amer. Math. Soc. 111 (1991), no. 1, 13–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement